Kerodon

$\Newextarrow{\xRightarrow}{5,5}{0x21D2}$
$\Newextarrow{\xhookrightarrow}{10,10}{0x21AA}$

Bibliography entry MR30759

author
Whitehead, J. H. C.
title
Combinatorial homotopy. I
year
1949
journal
Bulletin of the American Mathematical Society
volume
55
pages
213–245
MathSciNet
MR30759
DOI
doi:30759

@article{MR30759,
    AUTHOR = "Whitehead, J. H. C.",
    TITLE = "Combinatorial homotopy. {I}",
    JOURNAL = "Bull. Amer. Math. Soc.",
    FJOURNAL = "Bulletin of the American Mathematical Society",
    VOLUME = "55",
    YEAR = "1949",
    PAGES = "213--245",
    ISSN = "0002-9904",
    MRCLASS = "56.0X",
    MRNUMBER = "30759",
    DOI = "10.1090/S0002-9904-1949-09175-9"
}

      

This item is referenced in 2 tags:

  • in Section 3.2: Homotopy Groups
  • in Subsection 3.2.6: Whitehead's Theorem